# SDR MASA212062934946

- Difficulty date: June 29, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 20,336 hours, 16,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH FLIGHT ATTENDANTS FLASHLIGHT INSTALLED BACKWARDS AND NOT CHARGED.  REPLACED BATTERIES, OPS GOOD.
